# SDR SWIA200311773

- Difficulty date: February 10, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 32,725 hours, 40,933 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap Roller
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD FLAP FOLLOWER ROLLER BRACKETS CRACKED ON LEFT SIDE.  REMOVED AND REPLACED INBOARD FLAP FOLLOWER ROLLER BRACKETS AT BOTH ENDS IAW SRM 51-10-03 AND 51-40-02.  PN: 120-22884-001.
